# SDR IPXA2016022699941

- Difficulty date: February 17, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 15,649 hours, 9,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 132PG
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, FWD CARGO FLOOR PANEL 132PG HAS EDGE DAMAGE.  REPAIRED THE FLOOR PANEL IAW SREO A300-5320-42721-F.
